# SDR SWAA2013011411408

- Difficulty date: January 5, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 29,092 hours, 16,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FLOORBEAM AT STA 344 HAS SURFACE CORROSION BETWEEN RBL 10 AND LBL 10.  REPAIRED BEAM PER EA.
